- June 30, 2013 at 2:32 pm #107019
West12ParticipantTopics: 3Replies: 10
I started to cure myself probably around two months ago. I wasn’t drinking enough water while my body was pushing everything out and I got kidney stones but at the same week I got kidney stones I started to get Tinea all over my body. My thrush has been gone for about two months.
I have been susceptible to tinea in the past but it was always small purplish pink spots that prescribed cream would make go away in two days. These are huge deep dark red blotches larger than the size of a quarter. The better I seem to get the more come up all over my body, the prescribed cream takes a few days since they are so concentrated. I am clean as in I always change my clothes, wash with tea tree oil and change my bed sheets. Is it possible for this to be a detox or is it impossible for tinea to surface like that?July 1, 2013 at 2:50 pm #107057
Able900SpectatorTopics: 92Replies: 4811
Any type of breakout which takes place during a Candida treatment is likely caused by die-off toxins unless you’ve eating foods that would feed the Candida.
What are you doing in the way of protecting your body from the toxins?
You may benefit from reading the following post if you’ve not already done so.
Treating Die-off Symptoms
You must be logged in to reply to this topic.